Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 225--227

Docetaxel-induced palmoplantar erythrodysesthesia syndrome and long-lasting multiple nail changes

Gulsen Akoglu 
 Dermatology Clinic, Ankara Halil Sivgin Cubuk State Hospital, Ankara, India

Correspondence Address:
Gulsen Akoglu
Dermatology Clinic, Ankara Halil Sivgin Cubuk State Hospital, Ankara
India

Palmoplantar erythrodysesthesia syndrome (PPES) and nail changes are common presentations of cutaneous toxicity of docetaxel chemotherapy, which deteriorate the quality of life of patients. Herein, we describe a female patient who developed PPES and multiple nail changes due to docetaxel treatment for infiltrative ductal carcinoma. Cold application and elevation of extremities during docetaxel infusion, potent topical steroids and oral pyridoxine increased the tolerance to chemotherapy and provided regression of painful cutaneous lesions without cessation of the treatment.


How to cite this article:
Akoglu G. Docetaxel-induced palmoplantar erythrodysesthesia syndrome and long-lasting multiple nail changes.Indian J Pharmacol 2014;46:225-227


How to cite this URL:
Akoglu G. Docetaxel-induced palmoplantar erythrodysesthesia syndrome and long-lasting multiple nail changes. Indian J Pharmacol [serial online] 2014 [cited 2022 Dec 1 ];46:225-227
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=2;spage=225;epage=227;aulast=Akoglu;type=0